Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 409, NWS Goodland, KS

July 27, 2016Sherman County, Thomas County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Jul 27, 2016, 10:10 PM MDT for Sherman County, Thomas County, Kansas. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2016, 10:10 PM MDT (04:10 UTC)
Expired
Jul 27, 2016, 10:32 PM MDT
In force
22 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
2.0 in
Wind
60.0 mph

Counties Sherman County, KS, Thomas County, KS

The radar

The Goodland radar (KGLD), 24 km from the middle of the area, began a volume at 04:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 4.2 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2016-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 278 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2016-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -61 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
278 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
3204 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-61 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

538 
WUUS53 KGLD 280410
SVRGLD
KSC181-193-280500-
/O.NEW.KGLD.SV.W.0409.160728T0410Z-160728T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1010 PM MDT WED JUL 27 2016

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL THOMAS COUNTY IN NORTHWESTERN KANSAS...
  EAST CENTRAL SHERMAN COUNTY IN NORTHWESTERN KANSAS...

* UNTIL 1100 PM MDT/MIDNIGHT CDT/

* AT 1010 PM MDT/1110 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 4
  MILES NORTHWEST OF BREWSTER...MOVING SOUTH AT 5 MPH.

  HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BREWSTER AND EDSON. 

THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 26 AND 44.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3947 10154 3946 10126 3932 10122 3930 10157
TIME...MOT...LOC 0410Z 002DEG 6KT 3941 10142 

HAIL...2.00IN
WIND...60MPH
 
$$

JN
1 follow-up statement
552 
WWUS53 KGLD 280432
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1032 PM MDT WED JUL 27 2016

KSC181-193-280441-
/O.CAN.KGLD.SV.W.0409.000000T0000Z-160728T0500Z/
THOMAS KS-SHERMAN KS-
1032 PM MDT WED JUL 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL THOMAS AND EAST
CENTRAL SHERMAN COUNTIES IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL...GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
GOODLAND. DO SO SAFELY.

LAT...LON 3947 10154 3946 10126 3932 10122 3930 10157
TIME...MOT...LOC 0429Z 002DEG 6KT 3937 10142 

$$

JN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 6:18 PM MDT, 3 hours 52 minutes earlier.

Area forecast discussion, Jul 27, 6:18 PM MDT, 3 hours 52 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
618 PM MDT WED JUL 27 2016

.UPDATE...
Issued at 554 PM MDT Wed Jul 27 2016

Difficult forecast for tonight as near term models...especially
CAM's are far too aggressive as with respect to convective
initiation as convective coverage has been very isolated. Seeing
some attempts at towering cu along old outflow...but so far it
does not appear that thunderstorm development will occur in the
immediate near term. A few impressive storms in southeast Wyoming
in advance of weak h5 trough. Not confident to remove thunder
chances from the evening...but have dialed back coverage through
3z quite a bit.

&&

.SHORT TERM...(This evening through Thursday)
Issued at 147 PM MDT Wed Jul 27 2016

The short term forecast focus will be on the possibility of
thunderstorms across the central high plains region from late this
afternoon through tonight and again Thursday afternoon into Thursday
night.

The Central High Plains region remains under an increasingly
northwest flow aloft with the upper level high pressure area over
the southern Great Basin region and a trough over the Mississippi
valley region deepening in response to a series of short wave trough
moving through the upper flow into the central plains.  These waves
will continue to track through the forecast area both this evening
and again on Thursday afternoon and evening.  This is favorable
timing for thunderstorm enhancement this evening and tomorrow
afternoon.  While the possibility for isolated severe thunderstorms
exists this evening, there is a stronger possibility of severe
storms on Thursday as there will be better moisture and shear
available for storms to work with. Supercell thunderstorms are
possible late in the day, likely continuing into Thursday night.

.LONG TERM...(Thursday night through Wednesday)
Issued at 147 PM MDT Wed Jul 27 2016

The extended period will start with a ridge in the western CONUS and
a trough in the eastern CONUS. This will bring an upper level
northwest flow over the CWA Thursday evening through late Friday
night/early Saturday morning. Come Saturday, the trough will begin
to push east and the ridge will move over the CWA.

Thursday night will have the greatest potential for storms across
the region. There is a mid-level shortwave that will move over the
CWA from the late afternoon through the overnight hours which will
help with lift. That, in combination with favorable instabilty
factors of: MUCAPEs 2500-3500 J/kg, effective bulk shear around 55-
65 kts, dew points around 55-65 degrees Fahrenheit and lapse rates
at 7+ C/km; will create a favorable environment for storms to
develop. Large hail and damaging winds are possible where supercells
develop; an isolated tornado or two can not be ruled out.
Based off the current model runs the GFS and NAM differ slightly on
location of the strongest storm potential, yet timing are very
similar. The NAM has the majority of the CWA under a higher
potential for severe storms, whereas the GFS has the severe
potential more in the eastern half of the CWA. This differs slightly
from the 06Z run of the GFS; so time will tell where the strongest
storms will develop.

Friday, another round of storms is possible but does not look as
severe of a threat as Thursday. The trough begins to push further
south and east, so the strongest storm potential looks to be south
and southeast of the CWA. The current NAM model run shows the region
to be dry Friday but the GFS and European have precipitation
potential in the late afternoon into the evening, with the GFS
keeping PoP chances into the overnight hours. Instability factors do
not look impressive, with MUCAPEs only abound 1000-2000 J/kg and
weak lapse rates and effective bulk shear.

Saturday through Wednesday, look to be fairly similar in upper level
pattern and precipitation potential. The region will be impacted by
a ridge but each day, excluding Sunday which is expected to be dry,
mid-level shortwaves move through the general flow and could
potentially help initiate some isolated storms. Moisture from the
Gulf of California and Arizona will potentially make its way up into
the region each afternoon and evening, which will be the main source
of moisture. As the end of the extended period approaches, the GFS
and European start to differ slightly on upper level pattern. The
GFS has the region still impacted by a more amplified ridge with a
trough skimming the northwest states and the European has more of a
zonal flow over the region with the trough skimming the north
central states. Overall, the model differences don't seem to be
making a major impact on the CWA at this time, but will be keeping
an eye on it as the middle of next week approaches.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 532 PM MDT Wed Jul 27 2016

Low confidence forecast expected tonight as near term guidance
greatly overdoing thunderstorm coverage...but with persistent
outflow boundary moving north through the area cannot rule out a
storm or two firing along it. Most likely scenario will be for vfr
conditions to prevail through the night. Some morning showers are
possible...but with high cloud bases do not expect a big impact.
More significant...organized convection will develop across the
area on Thursday. This will likely have an impact on
terminals...but will not expected to occur until around 00z.

&&

.GLD Watches/Warnings/Advisories...
KS...NONE.
CO...NONE.
NE...NONE.
&&

UPDATE...JRM
SHORT TERM...LOCKHART
LONG TERM...CLT
AVIATION...JRM
Hazardous weather outlook, Jul 27, 10:41 AM MDT, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1041 AM MDT WED JUL 27 2016

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-281645-
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-
DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
1041 AM MDT WED JUL 27 2016 /1141 AM CDT WED JUL 27 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED THUNDERSTORMS WILL DEVELOP EARLY THIS AFTERNOON ACROSS
PORTIONS OF SOUTHWEST NEBRASKA. STORMS WILL BECOME SCATTERED AND
INCREASE IN INTENSITY THROUGH THE LATE AFTERNOON AND EVENING
AS THEY SPREAD ACROSS NORTHWEST KANSAS AND NORTHEAST COLORADO.
ISOLATED STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING
WINDS AS THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA BY THURSDAY
AFTERNOON AND WILL BECOME NUMEROUS THROUGH THE EVENING AND
OVERNIGHT HOURS. MANY OF THESE STORMS MAY BECOME SEVERE WITH LARGE
HAIL...DAMAGING WINDS...AND EVEN A FEW TORNADOES POSSIBLE.
LOCALIZED HEAVY RAINFALL IS ALSO A POSSIBILITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, Jul 27, 8:39 PM MDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
939 PM CDT WED JUL 27 2016

KSZ002-280315-
RAWLINS KS-
939 PM CDT WED JUL 27 2016

...SPECIAL WEATHER STATEMENT...

AT 939 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES NORTH OF MCDONALD...OR 15 MILES WEST OF ATWOOD...MOVING
SOUTHEAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MCDONALD...BEARDSLEY AND BLAKEMAN.

LAT...LON 3978 10102 3968 10129 3984 10141 3992 10141
      3996 10131
TIME...MOT...LOC 0239Z 334DEG 19KT 3985 10134

JN
Special weather statement, Jul 27, 8:58 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
858 PM MDT WED JUL 27 2016

COZ090-091-280330-
YUMA COUNTY CO-KIT CARSON COUNTY CO-
858 PM MDT WED JUL 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL YUMA AND
NORTHEASTERN KIT CARSON COUNTIES UNTIL 930 PM MDT...

AT 858 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES NORTH OF BETHUNE...OR 16 MILES NORTHEAST OF STRATTON...MOVING
SOUTHEAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL YUMA
AND NORTHEASTERN KIT CARSON COUNTIES.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 431 AND 432.
 HIGHWAY 385 BETWEEN MILE MARKERS 193 AND 204...AND NEAR MILE MARKER
211.

LAT...LON 3963 10247 3947 10211 3927 10238 3944 10255
      3955 10259
TIME...MOT...LOC 0258Z 320DEG 17KT 3953 10248

JN
Special weather statement, Jul 27, 9:08 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
908 PM MDT WED JUL 27 2016

KSZ001-002-013-280330-
CHEYENNE KS-RAWLINS KS-SHERMAN KS-
908 PM MDT WED JUL 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RAWLINS...CHEYENNE
AND NORTHEASTERN SHERMAN COUNTIES IN NORTHWESTERN KANSAS UNTIL 930 PM
MDT/1030 PM CDT/...

AT 907 PM MDT/1007 PM CDT/...DOPPLER RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF HAIGLER TO
7 MILES NORTHWEST OF BIRD CITY TO 12 MILES SOUTHEAST OF MCDONALD.
MOVEMENT WAS SOUTH AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ST. FRANCIS...BIRD CITY...MCDONALD...BEARDSLEY AND WHEELER.

LAT...LON 3991 10160 3980 10117 3958 10107 3957 10119
      3957 10138 3955 10139 3954 10145 3956 10185
      3994 10205
TIME...MOT...LOC 0307Z 349DEG 22KT 3989 10196 3984 10162 3966 10121

JN
Special weather statement, Jul 27, 9:17 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
917 PM MDT WED JUL 27 2016

COZ091-280330-
KIT CARSON COUNTY CO-
917 PM MDT WED JUL 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL KIT CARSON COUNTY
UNTIL 930 PM MDT...

AT 916 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES NORTH OF BURLINGTON...MOVING SOUTH AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BURLINGTON.

THOSE ATTENDING THE KIT CARSON COUNTY FAIR ARE IN THE PATH OF THIS
STORM AND SHOULD PREPARE FOR IMMINENT DANGEROUS WEATHER CONDITIONS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 431 AND 446.
 HIGHWAY 385 BETWEEN MILE MARKERS 186 AND 198.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3944 10239 3945 10216 3931 10211 3926 10240
TIME...MOT...LOC 0316Z 356DEG 21KT 3936 10227

JRM
Special weather statement, Jul 27, 9:17 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
917 PM MDT WED JUL 27 2016

COZ090-280330-
YUMA COUNTY CO-
917 PM MDT WED JUL 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN YUMA COUNTY UNTIL
930 PM MDT...

AT 917 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTH OF HOLYOKE...MOVING SOUTHEAST AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALVIN AND WAUNETA.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 257 AND 269.

LAT...LON 4044 10207 4021 10207 4027 10228 4039 10240
      4044 10235
TIME...MOT...LOC 0317Z 299DEG 11KT 4044 10226

JN
Local storm report, Jul 27, 10:07 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1007 PM MDT WED JUL 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 PM     FUNNEL CLOUD     GOODLAND                39.35N 101.71W
07/27/2016                   SHERMAN            KS   NWS EMPLOYEE

            BRIEFLY 6 MILES EAST OF TOWN THEN DISSIPATED.

&&

JN

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 8:39 PM MDTSpecial Weather StatementGLDRawlins36 min
Jul 27, 9:08 PM MDTSpecial Weather StatementGLDCheyenne22 min
Jul 27, 9:20 PM MDTSevere Thunderstorm WarningGLDCheyenne40 min
Jul 27, 9:21 PM MDTSevere Thunderstorm WarningGLDCheyenne, Rawlins, Sherman, Thomas39 min
Jul 27, 9:27 PM MDTSevere Thunderstorm WarningGLDCheyenne, Sherman22 min
Jul 27, 9:42 PM MDTSevere Thunderstorm WarningGLDCheyenne, Rawlins, Sherman, Thomas48 min
Jul 27, 9:58 PM MDTTornado WarningGLDSherman17 min
Jul 27, 9:59 PM MDTSevere Thunderstorm WarningGLDSherman46 min
Jul 27, 10:06 PM MDTSevere Thunderstorm WarningGLDCheyenne, Sherman24 min
Jul 27, 10:21 PM MDTSevere Thunderstorm WarningGLDSherman, Thomas39 min
Jul 27, 10:29 PM MDTSevere Thunderstorm WarningGLDSherman31 min
Jul 27, 10:36 PM MDTSevere Thunderstorm WarningGLDLogan, Sherman, Thomas, Wallace39 min
Jul 27, 10:40 PM MDTSpecial Weather StatementGLDSheridan20 min
Jul 27, 10:41 PM MDTSpecial Weather StatementGLDRawlins19 min
Jul 27, 10:46 PM MDTSevere Thunderstorm WarningGLDSheridan, Thomas14 min
Jul 27, 10:48 PM MDTSevere Thunderstorm WarningGLDRawlins27 min
Jul 27, 10:52 PM MDTSevere Thunderstorm WarningGLDSherman, Wallace38 min
Jul 27, 10:56 PM MDTSevere Thunderstorm WarningGLDWallace49 min
Jul 27, 10:57 PM MDTSevere Thunderstorm WarningGLDDecatur, Sheridan, Thomas33 min
Jul 27, 11:00 PM MDTSevere Thunderstorm WarningGLDDecatur, Rawlins23 min
Jul 27, 11:01 PM MDTTornado WarningGLDWallace29 min
Jul 27, 11:09 PM MDTSevere Thunderstorm WarningGLDLogan, Sherman, Wallace20 min
Jul 27, 11:19 PM MDTSevere Thunderstorm WarningGLDRawlins, Thomas29 min
Jul 27, 11:22 PM MDTTornado WarningGLDWallace10 min
Jul 27, 11:25 PM MDTSevere Thunderstorm WarningGLDGove, Logan50 min
Jul 27, 11:28 PM MDTSevere Thunderstorm WarningGLDGreeley, Wallace23 min
Jul 27, 11:29 PM MDTSevere Thunderstorm WarningGLDSheridan31 min
Jul 27, 11:30 PM MDTSpecial Weather StatementGLDDecatur15 min
Jul 27, 11:34 PM MDTFlash Flood WarningGLDWallace2 hr
Jul 27, 11:46 PM MDTSevere Thunderstorm WarningGLDGreeley, Wallace, Wichita25 min
Jul 27, 11:57 PM MDTSevere Thunderstorm WarningGLDGreeley, Wichita25 min
Jul 27, 11:59 PM MDTFlash Flood WarningGLDSheridan3 hr
Jul 28, 12:01 AM MDTSpecial Weather StatementGLDSheridan14 min
Jul 28, 12:10 AM MDTSevere Thunderstorm WarningGLDSheridan16 min
Jul 28, 12:10 AM MDTTornado WarningGLDGreeley, Wichita8 min
Jul 28, 12:12 AM MDTSpecial Weather StatementGLDRawlins18 min
Jul 28, 12:14 AM MDTSpecial Weather StatementGLDWichita46 min
Jul 28, 12:17 AM MDTSevere Thunderstorm WarningGLDCheyenne, Rawlins28 min
Jul 28, 12:20 AM MDTSevere Thunderstorm WarningGLDGreeley, Wichita25 min
Jul 28, 12:33 AM MDTSevere Thunderstorm WarningGLDGove, Logan, Sheridan, Thomas20 min
Jul 28, 12:39 AM MDTSevere Thunderstorm WarningGLDDecatur, Graham, Norton, Sheridan22 min
Jul 28, 12:45 AM MDTSevere Thunderstorm WarningGLDCheyenne, Rawlins9 min
Jul 28, 1:02 AM MDTSpecial Weather StatementGLDGraham13 min
Jul 28, 1:29 AM MDTSpecial Weather StatementGLDRawlins16 min
Jul 28, 1:53 AM MDTSpecial Weather StatementGLDRawlins22 min
Jul 28, 2:05 AM MDTSevere Thunderstorm WarningGLDCheyenne40 min
Jul 28, 2:43 AM MDTSevere Thunderstorm WarningGLDCheyenne, Sherman47 min
Jul 28, 3:23 AM MDTSevere Thunderstorm WarningGLDLogan, Sherman, Thomas, Wallace52 min
Jul 28, 4:35 AM MDTSpecial Weather StatementGLDSherman25 min
Jul 28, 9:33 AM MDTSpecial Weather StatementGLDSherman, Thomas42 min
Jul 28, 10:17 AM MDTSpecial Weather StatementGLDLogan, Wallace43 min
Jul 28, 10:20 AM MDTSpecial Weather StatementGLDCheyenne40 min
Jul 28, 10:56 AM MDTSpecial Weather StatementGLDWichita34 min
Jul 28, 11:00 AM MDTSpecial Weather StatementGLDRawlins30 min
Jul 28, 1:21 PM MDTSpecial Weather StatementGLDRawlins39 min
Jul 28, 2:01 PM MDTSpecial Weather StatementGLDDecatur, Norton, Rawlins44 min
Jul 28, 2:09 PM MDTSevere Thunderstorm WarningGLDDecatur, Rawlins51 min
Jul 28, 2:27 PM MDTSevere Thunderstorm WarningGLDNorton33 min
Jul 28, 2:51 PM MDTSevere Thunderstorm WarningGLDDecatur, Graham, Norton39 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.